Manufacturer: Medley Pharmaceuticals
Salt Composition : Cetirizine(2.5mg), Paracetamol(500mg), Phenylephrine(10mg)
Strip of 10 Tablet
(Inclusive of all taxes)
Coldrid 2.5 mg/500 mg/10 mg Tablet is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect, or be affected by this medicine.
Cetirizine inhibits the allergic symptoms produced by histamines (a certain chemical substance which is released by the body). Phenylephrine acts by constricting the arterioles of the nasal mucosa and helps in nasal decongestion.
The pharmacokinetics of cetirizine have been found to increase linearly with dose across a range of 5 to 60 mg. Its Cmax following a single dose has been found to be 257 ng/mL for 10 mg and 580 ng/mL for 20 mg
It distributes rapidly and evenly throughout most tissues and fluids and has a volume of distribution of approximately 0.9L/kg. 10 to 20% of the drug is bound to red blood cells. Paracetamol is extensively metabolised (predominantly in the liver), the major metabolites being the sulphate and glucuronide conjugates
Phenylephrine is readily and completely absorbed from the gastro-intestinal tract after oral administration . It is subject to extensive presystemic metabolism in the gut wall and therefore has a systemic bioavailability of approximately 40% relative to intravenous dosing.
Nausea
Vomiting
Headache
Fatigue
Dizziness
Dryness in mouth
Sleepiness
Allergic reaction
Coldrid 2.5 mg/500 mg/10 mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
It is unsafe to consume alcohol with Coldrid 2.5 mg/500 mg/10 mg Tablet.
Coldrid 2.5 mg/500 mg/10 mg Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
The FDA-approved indication for intravenous (IV) phenylephrine hydrochloride is for increasing blood pressure in adults with clinically significant hypotension resulting primarily from vasodilation in such settings as septic shock or anesthesia
Paracetamol is a mild analgesic and antipyretic, and is recommended for the treatment of most painful and febrile conditions, for example, headache including migraine, toothache, neuralgia, colds and influenza, sore throat, backache, rheumatic pain and dysmenorrhoea
Cetirizine is indicated for the treatment of the uncomplicated skin manifestations of chronic idiopathic urticaria in adults and children 6 months of age and older. It markedly reduces the occurrence, severity, and duration of hives and significantly reduces pruritus
iobenguane
isocarboxazid.
linezolid.
phenelzine.
procarbazine.
selegiline transdermal.
tranylcypromine
Despite its frequent coadministration with other drugs and widespread use, very few clinically significant drug interactions have been documented with paracetamol. Drugs that alter gastric emptying can alter paracetamol pharmacokinetics, but this does not result in toxicity in therapeutic use
bosutinib.
clobazam.
crizotinib.
daclatasvir.
eliglustat.
hyaluronidase.
lomitapide.
lurasidone.
Do not chew, crush or break it. Coldrid 2.5 mg/500 mg/10 mg Tablet may be taken with or without food, but it is better to take it at a fixed time.
Store below 30°C
If you miss a dose of Coldrid 2.5 mg/500 mg/10 mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Consult a doctor before taking any medicines.
Take it as per dose and duration suggested by the doctor.
It make you feel dizzy. Don't drive or do anything that requires mental focus until you know how Coldrid 2.5 mg/500 mg/10 mg Tablet affects you.
Smoking may worsen the effect; therefore use of tobacco should be avoided.
Inform your doctor if you are pregnant, planning pregnancy or breastfeeding.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Coldrid 2.5 mg/500 mg/10 mg Tablet may be taken with or without food, but it is better to take it at a fixed time.
Q. Is it safe to use Coldrid 2.5 mg/500 mg/10 mg Tablet?
Yes, Coldrid 2.5 mg/500 mg/10 mg Tablet is safe for most of the patients. However, in some patients it may cause unwanted side effects like nausea, vomiting, headache, fatigue, dizziness, dryness in the mouth, sleepiness, allergic reaction. If you experience any persistent problem while taking this medication, inform your doctor as soon as possible.
Q. Can the use of Coldrid 2.5 mg/500 mg/10 mg Tablet cause dizziness?
Yes, the use of Coldrid 2.5 mg/500 mg/10 mg Tablet can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for sometime and resume once you feel better. Do not drive or use any machines.
Q. Can the use of Coldrid 2.5 mg/500 mg/10 mg Tablet cause nausea and vomiting?
Yes, the use of Coldrid 2.5 mg/500 mg/10 mg Tablet can cause nausea and vomiting. Taking it with milk, food or with antacids can prevent nausea. Avoid taking fatty or fried foods along with this medication. If vomiting occurs, drink plenty of water or other fluids. Talk to your doctor if vomiting persists. You should also let your doctor know if you are unable to drink water and there are signs of dehydration, like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicine without consulting your doctor.